# SDR DLL16950668

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RT WING O/B AILERON, O/B PCA ATTACH POINT TO AILERON BUSHING IS MIGRATED.  REPAIRED WORN LUGS AND REPLACED BUSHINGS PER SRM 57-55-00.
